Ask Experts Questions for FREE Help !
Ask
    flaquita2583's Avatar
    flaquita2583 Posts: 1, Reputation: 1
    New Member
     
    #1

    Mar 31, 2007, 06:52 AM
    Depo provera shot
    HI I took my first depo shot on Jan 19 and my next one is due April 12 but I don't want to take it anymore because I get excessive bledding I've been on my period for ten days already, the first time I got my period for only 12 days but that was because I went to the doctor and he gave me progesteron pills to make the bledding stop. It only stopped it from three weeks and then I got it again.. and its been on for ten days. I don't like it.. I was wondering if I could start taking birth control pills now to stop the bledding? Or do I have to wait...
    J_9's Avatar
    J_9 Posts: 40,299, Reputation: 5645
    Expert
     
    #2

    Mar 31, 2007, 07:18 AM
    This is a question in which the answer is different for every woman. You should ask your doctor if he recommends this for you.

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.


Check out some similar questions!

Irragular bleeding (depo Provera) [ 2 Answers ]

So I got my 2nd shot of depo in Jan. about a week after my shot I had started bleeding. It hasn't stopped yet and its now almost April. I've been to the doctors numorus times and they keep saying that its normal but bleeding for 3 months? Does anyone know what could be going on. Usually I have...

Depo provera shot [ 3 Answers ]

I was wondering if anyone knows... well I had my son sept 8th and got the shot before I left.. ok I was suppose to getr another in December and didn't... so I was wondering when will my period start again?? /

Depo provera shots [ 2 Answers ]

I just started on the birth control shots and I be drinking and smoking and I would just like to know if this will interfere with the birth control?

Post Depo Provera [ 2 Answers ]

Hi- I looked through the other posts and nothing really answered my question. I was on Depo Provera from September 2005 through May 2006. Since the time I left Depo this past May, I've had a brown discharge. The discharge has been consistent throughout these past three or so months, and I've had to...

Depo Provera [ 3 Answers ]

I was on the Depo shot for a little over a year. I was put on it to try and stop abnormal bleeding. I have recently read on many sites that you should not even take depo if you have unknown bleeding. anyways, i always had abnormal periods and when i was on the shot i didnt get my period at all. ...


View more questions Search